# SDR SWIA2018012944191

- Difficulty date: January 12, 2018
- Submitted: January 29, 2018
- Operation: Air carrier
- Aircraft: N976SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7952
- Aircraft time: 35,549 hours, 30,083 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FLOOR SUPPORT SECTION FROM BS 559+80 TO 559+112 CORRODED. INSTALLED A NEW FLOOR SUPPORT IAW SRM.
